# SDR AALA20000744

- Difficulty date: May 11, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 513 - SHORTLY AFTER TAKEOFF FLIGHT ATTENDANTS SMELLED BURNING PLASTIC TOWARD AFT OF AIRCRAFT.  IMMEDIATELY AFTER THE LAVATORY SMOKE DETECTOR IN LAVATORY Z ACTIVATED.  EXTENSIVE TEST AND INSPECTION ACCOMPLISHED WITH NO SMOKE OR SMELL NOTED BUT LAVATORY SMOKE DETECTORS ACTIVATED.  REPLACED SMOKE DETECTORS.  SYSTEM GROUND CHECK NORMAL OPERATION.  LIGHTS AND HEATERS CHECKED GOOD.  (M)
